MathSciNet Relay Station
MathSciNet bibliographic data
MR675887 62A15
Dawid, A. P. The well-calibrated Bayesian. With comments by Joseph B. Kadane and D. V. Lindley and a rejoinder by the author. J. Amer. Statist. Assoc. 77 (1982), no. 379, 605–613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement